# SDR SWAA2023050124982

- Difficulty date: April 9, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,474 hours, 15,885 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 567BT HAS ELONGATED FASTENER HOLE AT I/B UPPER ROW. MRKD<[01] REPAIRED L/H WING PANEL 567BT ELONGATED FASTENER HOLE PER EA 23-157-01346;[02] COMPLIED WITH EA 23-157-01346
